MathSciNet Relay Station
MathSciNet bibliographic data
MR2191942 57M25 (57M27)
Kauffman, Louis H.; Manturov, Vassily O. Virtual biquandles. Fund. Math. 188 (2005), 103–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement